# SDR CA070426002

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,875 hours
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6078T39P04
- Condition: Leaking
- Location: Fuel System
- Part time: 24,818 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING ENGINE START UP, GROUND CREW OBSERVED A LEAK COMING FROM BELOW THE ENGINE NR 2.  LINE MAINTENACE FOUND A FUEL LEAK FROM A MICROSCOPIC PIN HOLE CLOSE TO A PLUGGED FITTING ADAPTOR ON ENGINE NR 2 FUEL PUMP AFT CASING. THE EXACT PIN HOLE LOCATION WAS NOT FOUND DUE TO THE HIGH FUEL PRESSURE MIST. FUEL PUMP SN CGWT0202. (TC NR 20070426002)
